# SDR HEEA966880

- Difficulty date: March 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3116L
- Make and model: Bell 206L-3
- Aircraft serial: 51529
- System (JASC): 6710 · Main Rotor Control
- Part: Cylinder
- Part number: 206076062003
- Condition: Binding
- Location: Cyclic
- Part time: 14,083 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYCLIC HAS BINDING DURING LANDING.  FOUND PILOT VALVE PIVOT BOLT TIGHT (TOP)
